# SDR CA150120014

- Difficulty date: December 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT THE PILOT HAD TO PERFORM AN EMERGENCY LANDING ON A RIVER DUE TO POWER LOSS.
